# SDR CALA2018101902134

- Difficulty date: October 16, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 80,294 hours, 30,466 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HUMMING NOISE AND VIBRATION IN CABIN AT ROW 21. NO SPECIFIC LOCATION NOTED. REPLACED WING TO BODY FAIRING SEALS PANEL 192DT REF AMM 53-35-11. VERIFIED SAFETY AND SECURITY OF PANEL INSTALLATION. OP CK OF EEL LIGHTING NORMAL. WING ROOT PANEL HAS EMERGENCY LIGHTING FOR OVER WING EXITS INSTALLED.
